# SDR NSVA201073

- Difficulty date: April 18, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 39,720 hours, 47,019 cycles
- Engine: Ge CT79B
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR LEFT ENGINE OVERTEMP LIGHT ILLUMINATED.  REMOVED AND REPLACED HIGH PRESSURE BLEED TUBE.
